It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Six month after taking actenol , over a period of a three weeks, I have developed the following symptoms, redness of the eyes, oesophagus irritation, heavy and dry mouth, shivers. Am I having an allergic reaction to the drug?

It would be useful to have this informaiton, so I can communicate it to my doctor.
Hi and welcome to the board. I took actenol for 2 months when i developed very dry, gritty feeling eyes, one of the minor side effects listed. I also felt like i had something in my throat. I went to the eye dr. and was given artifical tears to help the dryness. I stopped taking actenol and both problems went away. Needless to say i haven't taken it since or ever will again. What you are experencing are side effects, not an alergic reactions. take care...phyllis





All times are GMT -7. The time now is 08:35 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!